# SDR SWAA2024062504799

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 56,100 hours, 33,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LAMPS INOP<[01] 01 - RELAMPED RT OVERWING EMERGENCY EXIT SIGN PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
